Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Triangulations in Möbius geometry

Author: Feng Luo
Journal: Trans. Amer. Math. Soc. 337 (1993), 181-193
MSC: Primary 57Q15; Secondary 57M10
MathSciNet review: 1123456
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a conformally flat closed manifold of dimension at least three adimts a hyperbolic, spherical or similarity structure in the conformally flat class if and only if the manifold has a smooth triangulation so that all codimension one Simplexes are in some codimension one spheres.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q15, 57M10

Retrieve articles in all journals with MSC: 57Q15, 57M10

Additional Information

PII: S 0002-9947(1993)1123456-9
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia